Nadeem, M., Aslam, M., Ahmed, Y.. (1396). On the additive maps satisfying Skew-Engel conditions. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), 47-58. doi: 10.22124/jart.2017.2715
M. Nadeem; M. Aslam; Y. Ahmed. "On the additive maps satisfying Skew-Engel conditions". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 2, 1396, 47-58. doi: 10.22124/jart.2017.2715
Nadeem, M., Aslam, M., Ahmed, Y.. (1396). 'On the additive maps satisfying Skew-Engel conditions', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), pp. 47-58. doi: 10.22124/jart.2017.2715
Nadeem, M., Aslam, M., Ahmed, Y.. On the additive maps satisfying Skew-Engel conditions. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(2): 47-58. doi: 10.22124/jart.2017.2715


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.